# SDR USAA2012053100011

- Difficulty date: May 25, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,170 hours, 39,947 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON PYLON SKIN RIGHT CROWN BETWEEN NAC STA 206 TO STA 215.  REPAIRED PYLON SKIN RIGHT CROWN BETWEEN NAC STA 206 TO STA 215 IAW TYPICAL REPAIR 737-5430-10-0054.
